# SDR DXTA2009060403676

- Difficulty date: May 29, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 596 hours, 448 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELECTRIC TRIM WILL NOT TRIM NOSE UP FROM EITHER THE PILOT OR CO PILOT ELECTRIC TRIM. MANUAL TRIM WORKS FULL TRAVEL.  REMOVED LT AND RT ELEVATOR TRIM TAB ACTUATORS DUE TO STIFF TRIM. INSTALLED NEW ACTUATORS IAW  MM CH 27-32-02, OPS CHECKED AND TRAVEL CHECKED GOOD. LT (P/N: 6660161-13); RT (P/N: 6660161-14).
